# SDR USAA2009080391994

- Difficulty date: July 30, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6519603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE CHORD AT BS 364, RBL 65.  REPAIRED FUSELAGE CHORD AT BS 364, RBL 65 IAW B737 SRM 51-70-12.
